EconPapers    
Economics at your fingertips  
 

Extension of The Best Approximation Operator in Orlicz Spaces

Ivana Carrizo, Sergio Favier and Felipe Zã³

Abstract and Applied Analysis, 2008, vol. 2008, 1-15

Abstract:

Let be a probability space and a sub- -lattice of the -algebra . We study an extension of the best -approximation operator from an Orlicz space to the space , where denotes the derivative of the convex, but not necessarily a strictly convex function . We obtain convergence results when a sequence of -algebras converges to in a suitable way.

Date: 2008
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2008/374742.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2008/374742.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:374742

DOI: 10.1155/2008/374742

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:374742